Volume 4 (2007)


Research papers

Nirova M.S. 
On amply regular graphs with b1≤5, pp. 1-11. [Russian, English abstract] 
PDF 
Frid A. E. 
Canonical decomposition of catenation of factorial languages, pp. 12-19.  
PDF 
Karchevsky A.L. 
Algorithm for reconstruction of the elastic constants of an anisotropic layer lying in an isotropic horizontally stratified medium, pp. 20-51. [Russian, English abstract] 
PDF 
Grigorenko O.V., Romankov V.A. 
On existence of the universal rational structures for groups, pp. 52-63. [Russian, English abstract] 
PDF 
Daniyarova E.Yu. 
The Q-ideals in polynomial rings and the Q-modules over polynomial rings, pp. 64-84. [Russian, English abstract] 
PDF 
Buskin N.V. 
Hyperbolicity of one-relator groups, pp. 85-102. [Russian, English abstract] 
PDF 
Omuraliev A.S. 
The regularized asymptotics in the singularly perturbed parabolic problem with angular boundary layers, pp. 103-112. [Russian, English abstract] 
PDF 
Klyachin V.A., Medvedeva N.M. 
On the stability of extremal surfaces for a certain area type functional, pp. 113-132. [Russian, English abstract] 
PDF 
Fon-Der-Flaass D.G. 
A bound on correlation immunity, pp. 133-135.  
PDF 
Lytkina D.V., Kuznetsov A.A. 
Recognizability by spectrum of the group L2(7) in the class of all groups, pp. 136-140.  
PDF 
Meirmanov A.M. 
Darcy's law in anisothermic porous medium, pp. 141-154. [Russian, English abstract] 
PDF 
Veretennikov B.M. 
On finite 3-generated 2-groups of Alperin, pp. 155-168. [Russian, English abstract] 
PDF 
Katsnelson V. 
On H.Weyl and H.Minkowski polynomials, pp. 169-237.  
PDF 
Nurtazin A.T. 
Graphs and models with finite chains, pp. 238-248. [Russian, English abstract] 
PDF 
Hayashi N., Kaikina E.I., Naumkin P.I. 
Asymptotics for nonlinear damped wave equations with large initial data, pp. 249-277.  
PDF 
Baizhanov B., Baldwin J., Verbovskiy V. 
Cayley's theorem for ordered groups: o-minimality, pp. 278-281.  
PDF 
Meshcheryakova E.Yu. 
Solvability of the initial boundary-value problems for hyperbolic model of ideal incompressible liquid motion, pp. 282-291. [Russian, English abstract] 
PDF 
Fon-Der-Flaass D.G. 
Perfect colorings of the 12-cube that attain the bound on correlation immunity, pp. 292-295. [Russian, English abstract] 
PDF 
Borodin O.V., Ivanova A.O., Stechkin B.S. 
Decomposing a planar graph into a forest and a subgraph of restricted maximum degree, pp. 296-299.  
PDF 
Lytkina D.V. 
Periodic groups saturated by the group U3(9), pp. 300-303.  
PDF 
Kornev E.S. 
Left-invariant almost complex structures and the associated metrics on four-dimensional direct products of Lie groups, pp. 304-344. [Russian, English abstract] 
PDF 
Vdovin E.P. 
Regular orbits of solvable linear p'-groups, pp. 345-360.  
PDF 
Bludov V.V., Dolbak L.V. 
On metabelian groups with derived quotient an elementary abelian 2-group of rank 3, pp. 361-375.  
PDF 
Aliev A.V., Tarnavsky G.A. 
The hierarchical SPH-method for mathematical simulation in gravitational gas dynamics, pp. 376-434. [Russian, English abstract] 
PDF 
Borodin O.V., Ivanova A.O., Kostochka A.V., Sheikh N.N. 
Minimax degrees of quasiplane graphs without 4-faces, pp. 435-439.  
PDF 
Glebov A.N., Zambalaeva D.Z. 
Path partitions of planar graphs, pp. 450-459. [Russian, English abstract] 
PDF 
Mischenko A.A., Treyer A.V. 
Commuting graphs for partially commutative nilpotent Q-groups of class 2, pp. 460-481. [Russian, English abstract] 
PDF 
Yegorshin A.O. 
Orthogonalization, factorization, and identification as to the theory of recursive equations in linear algebra, pp. 482-503.  
PDF 
Ulyanov V.M. 
Sheaves and Ta-bicompactifications of mappings, pp. 504-546.  
PDF 
Sakhanenko A.I. 
On conditions for SLLN for martingales with identically distributed increments, pp. 547-552.  
PDF 
Cherevko A.A. 
Group-theoretical solutions to gas dynamic equations generated by threedimensional Lie subalgebras,
pp. 553-595. [Russian, English abstract] 
PDF 
Palyutin Å.Ā. 
Positivåly prime models over a normal basic set, pp. 596-604. [Russian, English abstract] 
PDF 
Mednykh A.D., Vesnin A.Yu. 
Löbell manifolds revised, pp. 605-609.  
PDF 

Reviews

Rosebrock S. 
The Whitehead conjecture -- an overview, pp. 440-449.  
PDF 

Mathematical life

Kutateladze S.S. 
On the Mathematical Contribution of Kantorovich, pp. A.1-A.7. [Russian, English abstract] 
PDF 
Reshetnyak Yu.G. 
Speech about Leonid Vital'evich Kantorovich, pp. A.8-A.13. [Russian, English abstract] 
PDF 
Senashov V.I. 
On scientific way of Vladimir Petrovich Shunkov (to diamond anniversary), pp. A.14-A.21. [Russian, English abstract] 
PDF 
Berdyshev V.I., Vasin V.V., Makhnev A.A., Subbotin Jur.N. 
On the collaboration of Siberian and Ural mathematicians, pp. A.22-A.27. [Russian, English abstract] 
PDF 
Reshetnyak Yu.G., Vodopyanov S.K., Kuzminov V.I., Kutateladze S.S., Taimanov I.A. 
Yuri Fedorovich Borisov (1925-2007), pp. A.28-A.30. [Russian, English abstract] 
PDF